Jump to content

Search the Community

Showing results for tags 'minor'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. Hello, my name is Danielle. I am new to this site, but have been reading it for quite some time now. My parents put me on effexor xr when I was 6 years old for severe anxiety and childhood phobias. It worked great for years. I had very little side effects and life was hunky dory. I am now 24 years old and the medication is no longer working. I stupidly tried to come off of the Effexor over the coarse of 3 months under directions from my psychiatrist. Obviously, I crashed and I have been desperately trying to get my life back for the last 10 months. During those months, I was under the impressi
  2. I’m 17 years old. In January I had a bad reaction to Effexor after doubling a dose and having SAMe. Basically went numb emotionally and felt stupid. My brain did not function and Even my skin went numb. My doctor had me come off of it quickly. It took about two weeks but then I was back to normal. A week after that most of my symptoms came back. I had DRPR and anhedonia. Horrible head pressure. It took four months for me to feel myself again. I admitted to my parents I hadn’t been taking the meds and they told me I had to start myneffecor again. I began to do that. I felt like myself overall b
  3. Mikefeelworst Hi everyone, I am Mike. I just joined here. I am 18 years old. I got diagnosed depression and anxiety one year ago. And I spent one year on Pristiq. When I get better, my doctor decreased it to 25mg, I remember that I spent two months on it. Then I came off it. The nightmare is begin. At the first few days I started insomnia, don't want to eat, those symptoms are not terrible. After that I starting to become a zombie.Everyday is getting worse. Emotion numb, mind blank,. So I know that I have to take it again. So I starting again on last month 1st and added zol
  4. Hi Everyone, My name is Daniel, I'm 19, and I'm new to this site. I'd like to hear other people's experience with SSRI withdrawal and what they've done to help alleviate it/speed the process. A little bit about my background to start. I'd like to apologize in advance for the long, long post but if you have the time please hear me out, or at least look at the main points listed at the end. As a young child, I always felt different from and alienated from my family. My parents are very religious people, so I was raised in a really strict, sheltered environment. From a young age I was alw
  5. Child is having bad side effects, dr just increased dosage to 20. Was 10 for about 6 weeks. At this point side effects: Talking and writing about death Self injury Extreme aggression (very uncommon for her) Nightmares I need help, I know what wd is, was hesitant to put her on meds. She's been on 10 mg capsule Prozac about 6 weeks, upped dose to 20 for 5 days. She is still very fragile any abrupt drop could be adverse. I need to know how to titrate or taper her. Since she's only been on 20 for 5 days, I'm thinking stopping the extra dose, but need to know how to taper 10 mg capsule. Le
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy